# SDR YADA2015021915001

- Difficulty date: February 19, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 34,054 hours, 37,938 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Yoke
- Part number: 1018200191
- Condition: Seized
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION MX FOUND THE NLG ACTUATOR YOKE TO DRAG BRACE BOLE SHEERED ON ONE SIDE OF THE BRACE.  THE BOLT WAS FOUND TO BE SEIZED IN THE YOKE.  DRAG BRACES & ACTUATOR YOKE WERE REPLACED.  EXTRA CARE MUST BE USED TO VERIFY THAT LUBRICANT IS ACTUALLY FLOWING THROUGH THE YOKE WHEN SERVICING AS THERE ARE NO BUSHINGS OR CAVITY IN THE YOKE TO ACCEPT A VOLUME OF GREASE.
